# SDR DALA2017013000806

- Difficulty date: January 28, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 73,801 hours, 20,248 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF VHF3 ANTENNA, FOUND CORROSION ON FUSELAGE SKIN BS 1460 & 1480 AND  STRINGERS 29 & 30R, UNDERNEATH OF VHF3  ANTENNA. REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS IAW  SRM 53-00-01 ALLOWABLE DAMAGE 1 DETAIL II FIG 101 AND DWG 146N3531.  REPAIRED IAW SRM 51-40-02 PAG 2,3,  AND 51-20-01 PAGE 6.  NO CRACKS NOTED ON BLENDED AREA.
